Asymptotics of cellular buckling close to the Maxwell load
Budd, C. J., Hunt, G. W. and Kuske, R., 2001. Asymptotics of cellular buckling close to the Maxwell load. Proceedings of the Royal Society of London Series A - Mathematical Physical and Engineering Sciences, 457 (2016), pp. 2935-2964.
Related documents:This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.
|Creators||Budd, C. J., Hunt, G. W. and Kuske, R.|
|Departments||Faculty of Engineering & Design > Mechanical Engineering|
Actions (login required)